MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A light adjustable lens (lal, sn (b)(6), +20.0d) was implanted in the patient's left eye (b)(6) 2023.The patient had only one light adjustment and no lock-in treatments postoperatively.Upon returning to the clinic on (b)(6) 2025, the patient complained of blurry vision.On (b)(6) 2025, approximately 24 months after the implant surgery, the lal was explanted and a new lal (sn (b)(6), +20.0d) implanted as a replacement.At the time of the intraocular lens exchange, the treating physician noted that the explanted lens was "distorted".
 
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections h3 and h6.The explanted lal was returned to rxsight.A visual inspection of the lal revealed a bump on the lens confirming the treating physician's observation of a "distortion.".

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key22806989
Report Number3012712027-2025-00256
Device Sequence Number12999713
Product Code PZK
UDI-Device Identifier00818806020678
UDI-Public01008188060206781123041417260331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-004742
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale